# SDR QXEA0101947

- Difficulty date: November 15, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 33,478 hours, 40,605 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT CARGO BAY FRAME 15205 CASTELLATION TIE-IN TO BELLY SKIN AT STRINGER 4 IS CRACKED.  REPAIRED IAW FOKKER SRM 53-02-13, PAGE 4, FIGURE 2.
